# SDR DALA1163350928

- Difficulty date: November 15, 2011
- Submitted: November 15, 2011
- Operation: Air carrier
- Aircraft: N928DL
- Make and model: Doug MD-88
- Aircraft serial: 49715
- Aircraft time: 1 hours, 1 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Fairing
- Condition: Worn
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV WEAR WAS FOUND ON OUTER OF VERTICAL STABILIZER TIP FAIRING BETWEEN STA YV=200 AND 220 AT RT AND LT SIDE.  BLEND OUT DAMAGE RT SIDE WITHIN LIMITS REF MD88 SRM 55-01 FIG 1 THE LT SIDE WAS REPAIRED IAW ERA 451447-14 REV A.
